Skip to main content
Skip to main navigation menu
Skip to site footer
Earthline Journal of Mathematical Sciences
Journal Home
About the Journal
Indexing and Abstracting
Author Guidelines
Article Processing Charges (APC)
Editorial Team
Submissions
Current
Archives
Ethics & Policies
Editorial Policy
Publication Ethics
Open Access Policy
Repository Policy
Plagiarism Policy
Contact
Search
Search
Register
Login
Home
/
Archives
/
Vol 15 No 4 (2025): In progress
This issue is in progress but contains articles that are final and fully citable.
Articles
Gegenbauer Polynomials for a Subfamily of Bi-univalent Functions
Sondekola Rudra Swamy, Manje Gowda Kavana, Paniraj Nagashree, Mali Triveni, Sanaulla Irfan
461-471
DOWNLOAD FULLTEXT PDF
Make a Submission
E-ISSN : 2581-8147